Compact liouville surfaces

Research output: Contribution to journalArticle

42 Citations (Scopus)
Original languageEnglish
Pages (from-to)555-592
Number of pages38
JournalJournal of the Mathematical Society of Japan
Volume43
Issue number3
DOIs
Publication statusPublished - 1991

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Compact liouville surfaces. / Kiyohara, Kazuyoshi.

In: Journal of the Mathematical Society of Japan, Vol. 43, No. 3, 1991, p. 555-592.

Research output: Contribution to journalArticle

@article{18b6dd52a5be4a3c901a1b8b91d5ff33,
title = "Compact liouville surfaces",
author = "Kazuyoshi Kiyohara",
year = "1991",
doi = "10.2969/jmsj/04330555",
language = "English",
volume = "43",
pages = "555--592",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "3",

}

TY - JOUR

T1 - Compact liouville surfaces

AU - Kiyohara, Kazuyoshi

PY - 1991

Y1 - 1991

UR - http://www.scopus.com/inward/record.url?scp=84972580594&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972580594&partnerID=8YFLogxK

U2 - 10.2969/jmsj/04330555

DO - 10.2969/jmsj/04330555

M3 - Article

VL - 43

SP - 555

EP - 592

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 3

ER -